BibTeX records: Yi-Ching Yao

download as .bib file

@article{DBLP:journals/jap/YaoML17,
  author    = {Yi{-}Ching Yao and
               Daniel Wei{-}Chung Miao and
               Xenos Chang{-}Shuo Lin},
  title     = {Corrected discrete approximations for the conditional and unconditional
               distributions of the continuous scan statistic},
  journal   = {J. Appl. Probab.},
  volume    = {54},
  number    = {1},
  pages     = {304--319},
  year      = {2017}
}
@article{DBLP:journals/ma/YaoCW14,
  author    = {Yi{-}Ching Yao and
               Shih{-}Chieh Chen and
               Shao{-}Hsuan Wang},
  title     = {On compatibility of discrete full conditional distributions: {A} graphical
               representation approach},
  journal   = {J. Multivar. Anal.},
  volume    = {124},
  pages     = {1--9},
  year      = {2014}
}
@article{DBLP:journals/questa/WolffY14,
  author    = {Ronald W. Wolff and
               Yi{-}Ching Yao},
  title     = {Little's law when the average waiting time is infinite},
  journal   = {Queueing Syst. Theory Appl.},
  volume    = {76},
  number    = {3},
  pages     = {267--281},
  year      = {2014}
}
@article{DBLP:journals/questa/YaoM14,
  author    = {Yi{-}Ching Yao and
               Daniel Wei{-}Chung Miao},
  title     = {Sample-path analysis of general arrival queueing systems with constant
               amount of work for all customers},
  journal   = {Queueing Syst. Theory Appl.},
  volume    = {76},
  number    = {3},
  pages     = {283--308},
  year      = {2014}
}
@article{DBLP:journals/jap/Yao13,
  author    = {Yi{-}Ching Yao},
  title     = {A Duality Relation Between the Workload and Attained Waiting Time
               in {FCFS} G/G/\emph{s} Queues},
  journal   = {J. Appl. Probab.},
  volume    = {50},
  number    = {1},
  pages     = {300--307},
  year      = {2013}
}
@article{DBLP:journals/dm/HwangRY96,
  author    = {Frank K. Hwang and
               Uriel G. Rothblum and
               Yi{-}Ching Yao},
  title     = {Localizing combinatorial properties of partitions},
  journal   = {Discret. Math.},
  volume    = {160},
  number    = {1-3},
  pages     = {1--23},
  year      = {1996}
}
@article{DBLP:journals/rsa/SimonsY96,
  author    = {Gordon Simons and
               Yi{-}Ching Yao},
  title     = {Asymptotic sine laws arising from alternating random permutations
               and sequences},
  journal   = {Random Struct. Algorithms},
  volume    = {8},
  number    = {1},
  pages     = {75--95},
  year      = {1996}
}
@article{DBLP:journals/rsa/KarlinLY93,
  author    = {Samuel Karlin and
               Bo Lindqvist and
               Yi{-}Ching Yao},
  title     = {Markoc Chains on Hypercubes: Spectral Representations and Several
               Mahorization Relations},
  journal   = {Random Struct. Algorithms},
  volume    = {4},
  number    = {1},
  pages     = {1--36},
  year      = {1993}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics